Side effects after second prostap injection

Hi everyone. Hope you all had a good Xmas and new year.

I had my second injection of prostap yesterday, the one one that lasts for three months.

I have woke this morning feeling worse than ever. Pain is horrendous but also full of cold and feel extremely sick and just unwell. Is this normal after the injection?

Can anyone tell me what I should expect to happen after this jab?

Thank you in advance.

Lots of love

Vicky xx

7 Replies

oldestnewest
  • Hi Vicky

    I've never had the three month injuection, but I get that fluey feeling after every monthly injection of Prostap or Zoladex and feel a bit yucky for 24 hours.

    Obviously I'm not a doctor, but I would imagine that if you were going to have a reaction to the Prostap generally it would have happened after the first one, so it could well be that you have succumbed to the general lurgies that are going around at the moment.

    If it doesn't start to get better in a couple of days, give your GP a ring, but otherwise I wouldn't worry too much about it

    Good luck

    C xxx

  • Thanks Chrissie xx

  • You're welcome. Hope you feel better soon xxx

  • Hi, I had the 3 month injection in October and felt really faint the weekend after but have been lucky to have nothing else since, 2 nd one due end of this month, will let you know how I get on x

  • Thanks for your reply honey. I only had it at 5pm last night but have felt really rough today. Nearly fainted in the shower. Not sure if it would affect me so quickly. Fingers crossed it starts to ease my endo pain as its horrendous. I had the prostap 4 week injection 4 weeks ago which did nothing. Still had my period and pain got worse instead of better. So fingers crossed this one does something. Good luck with your injection xx

  • hi vicky i hope your feeling abit better today .i have had all these kind of injection and am telling you the side affects are really bad you should always make sure you know the side affect and anything else about the treatment you take as once you take it there is no turning back your bones and muscles go into alot of pain plus a lot of hot flushes to hurmons go up the wall if you can its best to try something else i was on these for around 3 years and now have arthritis be very carefull on what you try i wish you all the best and hope you have a qick recover

  • Hi this is completely Normal Iam also on these injections it will take a while for ur body to settle u will prob feel like this for a few days and then after it passes u will find ur appetite is off u don't want to eat etc moods and everything will vary and ur sleep pattern give me a mess if I can help xxxx

You may also like...